Proper homotopies in l 2 -manifolds
Compositio Mathematica, Tome 23 (1971) no. 2, p. 155-157
@article{CM_1971__23_2_155_0,
     author = {Anderson, R. D.},
     title = {Proper homotopies in $l\_2$-manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {2},
     year = {1971},
     pages = {155-157},
     zbl = {0218.57007},
     mrnumber = {290411},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_2_155_0}
}
Anderson, R. D. Proper homotopies in $l_2$-manifolds. Compositio Mathematica, Tome 23 (1971) no. 2, pp. 155-157. http://www.numdam.org/item/CM_1971__23_2_155_0/

R.D. Anderson [1] On Topological Infinite Deficiency, Mich. Math. Journal, 14 (1967) 365-383. | MR 214041 | Zbl 0148.37202

R.D. Anderson AND John Mccharen [2] On extending homeomorphisms to Fréchet manifolds, Proceedings of the AMS, 25 (1970) 283-289. | MR 258064 | Zbl 0203.25805

R.D. Anderson AND R.M. Schori [3] Factors of Infinite-Dimensional Manifolds, Transactions of the AMS, 142 (1969) 315-330. | MR 246327 | Zbl 0187.20505

T.A. Chapman [4] Infinite-Deficiency in Fréchet Manifolds, Transactions of the AMS, 148 (1970) 568-573 | MR 256418 | Zbl 0194.55601

James E. West [5 ] Approximating homotopies by isotopies in Fréchet manifolds, Bulletin of the AMS, 75 (1969) 1254-1257. | MR 248792 | Zbl 0187.45205